# SDR C2XA06IA111

- Difficulty date: July 18, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 12,275 hours, 10,326 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Controller
- Part number: 7287103507
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING START, THE CREW REPORTED A BURNING SMELL IN THE COCKPIT AND CABIN. MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE CABIN LIGHT CONTROLLER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
